# SDR DL72W953320

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5754 · Leading Edge Devices
- Part: Le Skin
- Part number: 65162255A
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER MISSING L/E OF O/B END, NR 3 L/E KRUGER FLAP.  REPAIRED PER M/M 57-53-0 FIG 803, DURING SHOP VISIT.
